Recovering plane curves of low degree from their inflection lines and inflection points
Pacini, Marco and Testa, Damiano. (2013) Recovering plane curves of low degree from their inflection lines and inflection points. Israel Journal of Mathematics, Volume 195 (Number 1). pp. 283-316. ISSN 0021-2172Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11856-012-0129-6
In this paper we consider the following problem: is it possible to recover a smooth plane curve of degree d ≥ 3 from its inflection lines? We answer the posed question positively for a general smooth plane quartic curve, making the additional assumption that also one inflection point is given, and for any smooth plane cubic curve. © 2012 Hebrew University Magnes Press.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Series Name:||ArXiv e-prints|
|Journal or Publication Title:||Israel Journal of Mathematics|
|Place of Publication:||Israel Journal of Mathematics|
|Official Date:||June 2013|
|Page Range:||pp. 283-316|
|Access rights to Published version:||Restricted or Subscription Access|
|Grant number:||300714/2010-6, EP/F060661/1|
Actions (login required)